# SDR DALA2025072805648

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Angle
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 T-CHORD P/N: F53491904238 LOCATED AT FR 61-FR 62 BETWEEN STR 2L AND STR 3L IS MISDRILLED. CORRECTIVE ACTION: REMOVED AND REPLACED REF A330 SRM 51-42-11. (1105038)
